# SDR YENA2023092801131

- Difficulty date: September 22, 2023
- Submitted: September 28, 2023
- Operation: Air carrier
- Aircraft: N945JT
- Make and model: Airbus A321-231
- Aircraft serial: 06390
- Aircraft time: 36,838 hours, 7,171 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: E21336000
- Part serial: 12201
- Condition: Failed
- Location: 2526gm
- Part time: 74,448 hours, 2,700 cycles
- Stage of operation: LD
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT#90, SAN-JFK. (AIRCRAFT DECLARED AN EMERGENCY INTO JFK) 'AFTER PUTTING THE LANDING GEAR DOWN ON APPROACH WE GOT WHEEL NOSE STRG FAULT ECAM. EXECUTED A GO-AROUND, RAN ECAM/QRH. ON SECOND ATTEMPT AT GEAR EXTENSION, THE ECAM MSG WENT AWAY; REF LOGPAGES 3790585 (REMOVED AND STOWED LH AND RH MLG SAFETY DEVICES IAW AMM 32-00-00.) TO 3790593 (REMOVED AND REPLACED NLG FEEDBACK SENSOR 4GC IAW AMM 32-51-19.) FOR ALL WORK ACCOMPLISHED. A/C OK FOR SERVICE.'
